# SDR TWRA96343

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Sleeve
- Part number: 65B979041
- Condition: Separated
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

DURNIG CLIMB NR 4 ENGINE COMPRESSOR STALLED AND SPOOLED DOWN, EGT WNE TO 980 DEGREES CELSIUS.  AFTER STALL INFLIGHT ENGINE FAILURE/SHUTDOWN CHECKLIST PERFORMED.  MAINTENANCE FOUND PT-2 LINE CHAFED TO PRBC.  REPLACED LINE,  OPS CHECKED NORMAL ON RUN UP PER 72-00-00 AND 75-32-00.  ALSO, FOUND EXHAUST SLEEVE SEPARTATED.  REMOVED AND REPLACED EXHAUST SLEEVE PER WI 78-364, OPS CHECKED NORMAL ON RUN UP PER MM 72-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
